# SDR UIEA201000100

- Difficulty date: December 25, 2009
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 29,526 hours, 4,639 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Deformed
- Location: Bs 1980-2000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT STA 1980 - 2000, RBL 50 FLOOR PANEL SUPPORT DEFORMED AS MARKED.  BULK CARGO COMPT STA1980-2000 RBL50 FLOOR PANEL SUPPORT DEFORMED AREA TRIMMED OFF.  HFEC INSPECTED, NO CRACK AFTER TRIMMED OFF.  FLR SUPPORT REPAIRED IAW SRM 53-60-53-2R-1, FIG 201, REPAIR 1.
